# SDR DALA2017090400004

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 69,810 hours, 12,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE EMERGENCY LIGHTS COMING ON INTERMITTENTLY DURING FLIGHT AT L4 AND R4 DOORS.   TROUBLESHOOTING FOUND THE BATTERY PACK AT M1210 LOOSE.  R & R THE BATTERY CHARGER & BATTERY PACK IAW AMM 33-50. OPS CHECKED NORMAL.
